# SDR FDEA201708032105

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 33,637 hours, 20,268 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851FJ1
- Part serial: 210368
- Condition: Dirty
- Location: Captain'S Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECT TAKE OFF,  NO AIRSPEED ON CAPTAIN SIDE ON HUD OR ND.  REMOVED AND REPLACED CAPTAIN`S PITOT PROBE UP TO SEP 3.F.(21). COMPLETED INSTALLATION FROM STEP 22 IAW AMM 34-11-04-14-4.   OP CHECKED NORMAL.
